Bifurcation control of a cubic symmetry discrete chaotic system
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2013, Vol. 62 Issue (4): 040202     doi:10.7498/aps.62.040202
GENERAL Current Issue| Archive| Adv Search  |   
Bifurcation control of a cubic symmetry discrete chaotic system
Zhang Hui1, Chu Yan-Dong2, Ding Wang-Cai1, Li Xian-Feng2 3
1. School of Mechatronic Engineering, Lanzhou Jiaotong University, Lanzhou 730070, China;
2. Department of Mathematics, Lanzhou Jiaotong University, Lanzhou 730070, China;
3. Department of Civil and Architectural Engineering, City University of Hong Kong, Hong Kong
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn